prof. Aleksandre Lomtatidze, DrSc. |
|  |
Education and academic qualification
- 01.09.1978-30.06.1983, Tbilisi, Georgia, Tbilisi State university
- 17.09.1986-, Tbilisi, Georgia, CsC., 1986, Mathematical analysis
- 07.01.2001-, AS CR, Prague,, DrSc., 2001, mathematical analysis
- 06.12.2002-, Masaryk university, Brno, Ass. Prof., 2002, mathematical analysis
- 19.09.2014-, BUT, Brno, Professor, 2014, applied mathematics
|
Career overview
- 01.10.1983-31.12.1997, Tbilisi, Georgia, Senior researcher at the Institute of Numerical mathematic, AS of Georgia
- 01.01.1998-, Institute of Mathematics, AS CR, Senior researcher
- 01.01.1998-31.12.2011, Masaryk university, Brno, Senior lecture and associate professor (from 2002) at Department of Mathematics and Statistics, Masaryk University
- 01.02.2012-, Brno University of Technology, Brno, Associate Professor at the Brno University of Technology, FME, Institute of Mathematics
- 19.09.2014-, Brno University of Technology, Brno, Professor at the Brno University of Technology, FME, Institute of Mathematics
|
Pedagogic activities
- lectures: mathematical analysis, functional analysis, Fourier analysis, ordinary differential equations
- Supervisering thesis
- Superviser of PhD students in the study programme Mathematical analysis - 5 graduated
|
Scientific activities
Qualitative theory of ordinary and functional differential equations, boundary value problems, asymptotic theory
|
Projects
- GAČR 201/01/0079 Qualitative theory of solving difference equations
- MSM 143100001 Functional-differential equations and mathematical-statistical models
- MSM 0021622409 Mathematical structures and their physical applications
|
Sum of citations (without self-citations) indexed within SCOPUS
530
|
Sum of citations (without self-citations) indexed within ISI Web of Knowledge
289
|
Sum of other citations (without self-citations)
244
|
Supervised courses:
Publications:
- LOMTATIDZE, A.; DOSOUDILOVÁ, M.:
Remark on zeros of solutions of second-order linear ordinary differential equations, DE GRUYTER
journal article in Web of Science
- LOMTATIDZE, A.:
Theorems on Differential Inequalities and Periodic Boundary Value Problem for Second-Order Ordinary Differential Equations, Razmadze Mathematical Institute
journal article in Web of Science
- LOMTATIDZE, A., DOSOUDILOVA, M., SREMR, J.:
Oscillatory properties of solutions to certain two-dimensional systems of non-linear ordinary differential equations, PERGAMON-ELSEVIER SCIENCE LTD
journal article in Web of Science
- LOMTATIDZE, A.; OPLUŠTIL, Z.:
Well-posedness of the second-order linear singular Dirichlet problem, WALTER DE GRUYTER GMBH
journal article in Web of Science
- LOMTATIDZE, A.; OPLUŠTIL, Z.:
Fredholm's third theorem for second order singular Dirichlet problem, Springer
journal article in Web of Science
- LOMTATIDZE, A.; OPLUŠTIL, Z.:
Fredholm alternative for the second-order singular Dirichlet problem, Springer
journal article in Web of Science
- LOMTATIDZE, A.; ŠREMR, J.:
On oscillation and nonoscillation of two-dimensional linear differential systems,
Georgian Mathematical Journal, Vol.2013, (2013), No.3, pp.573-600, ISSN 1072-947X
journal article - other
- LOMTATIDZE, A.; HAKL, R.; IOANNIS, S.:
Bounded Solutions to the First Order Scalar Functional Differential Equations,
Memoirs Diff. Equat. Math. Phys, Vol.2013, (2013), No.59, pp.1-104, ISSN 1512-0015
journal article - other
- LOMTATIDZE, A.; ŠREMR, J.:
On the Cauchy problem for linear hyperbolic functional-differential equations,
Czechoslovak Mathematical Journal, Vol.2012 (62), (2012), No.2, pp.391-440, ISSN 0011-4642
journal article - other
- LOMTATIDZE, A.; KIGURADZE, I.:
Periodic solutions of nonautonomous ordinary differential equations, Springer-Verlag
journal article in Web of Science
- OPLUŠTIL, Z.; LOMTATIDZE, A.; ŠREMR, J.:
Nonpositive solutions of one functional differential inequality,
Nonlinear Oscillations, Vol.2009 (12), (2009), No.4, pp.474-509, ISSN 1536-0059, Springer Verlag
journal article - other
List of publications at Portal BUT
- LOMTATIDZE, A.; KIGURADZE, I.:
Periodic solutions of nonautonomous ordinary differential equations, Springer-Verlag
journal article in Web of Science
For higher order ordinary differential equations, new sufficient conditions on the existence and uniqueness of periodic solution are established. Results obtained cover the case when the right-hand side of the equation is not of a constant sign with respect to a independent variable.
- LOMTATIDZE, A.; TVRDY, M.; CABADA, A.:
Periodic problem involving quasilinear differential operator and weak singularity
journal article in Web of Science
For p-Laplacian equation with repulsive singularity periodic problem is studied. This kind of equations involves quasilinear differential operators with weak singularities.
- LOMTATIDZE, A.; MALAGUTI, L.:
On a two-point boundary value problem for second order ordinary differential equations with singularities
journal article in Web of Science
Nonimprovable sufficien conditions for solvability of two-point boundary value problem for second order singular ODE are established.
- LOMTATIDZE, A.; HAKL, R.; PŮŽA, B.:
On a boundary value problem for first-order scalar functional differential equations,
Nonlinear Analysis, Theory, Methods and Applications, Vol.2003 (53), (2003), No.3-4, pp.391-405, ISSN 0362-546X
journal article - other
Nonimprovable effective suffcient conditions for solvability and unique solvability of a boundary value problem are established.
- LOMTATIDZE, A.; MALAGUTI, L.:
On a nonlocal boundary value problem for second order singular equations,
Georgian Mathematical Journal (on-line), Vol.2000 (7), (2000), No.2, pp.133-157, ISSN 1572-9176
journal article - other
Criteria for the existence and uniqueness of a solution of the nonlocal BVP for second order singular ODE are established.